# SDR HEEA967206

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: S27200B14
- Condition: Defective
- Location: Turn & Bank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR NEEDLE POINTS 6 FEET OFF CENTER WHILE STILL.
